Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 74, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Jul 26, 2011, 11:34 AM CDT for Richland County, North Dakota. It took effect at Jul 27, 2011, 3:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 26, 2011, 11:34 AM CDT (16:34 UTC)
- In effect from
- Jul 27, 2011, 3:00 PM CDT
- Expired
- Jul 27, 2011, 10:52 AM CDT
- In force
- Issued by
- NWS Grand Forks, ND
- Flood severity
- Moderate
County Richland County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 143 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wild Rice River (ND) near Abercrombie (ABRN8). The gauge peaked at 9.75 ft at Jul 25, 2011, 11:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05053000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
809 WGUS43 KFGF 261634 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1134 AM CDT TUE JUL 26 2011 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A NEW FLOOD WARNING FOR WILD RICE RIVER (ND) AT ABERCROMBIE AFFECTING RICHLAND COUNTY... .NEW RAINFALL FROM SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ACROSS SOUTHEAST NORTH DAKOTA IS EXPECTED TO BRING THE WATER LEVEL ALONG THE WILD RICE RIVER AT ABERCROMIBE BACK ABOVE MINOR FLOOD STAGE BY TOMORROW MORNING. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE FORECAST ACROSS THE BASIN WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION WILL BE ISSUED SHORTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && NDC077-261734- /O.NEW.KFGF.FL.W.0074.110727T0834Z-110802T0000Z/ /ABRN8.2.ER.110727T0834Z.110729T1800Z.110801T1200Z.NO/ 1134 AM CDT TUE JUL 26 2011 THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A * FLOOD WARNING FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE. * FROM LATE TONIGHT TO MONDAY EVENING. * AT 11:15 AM TUESDAY THE STAGE WAS 9.6 FEET. * MODERATE FLOOD STAGE IS 12.0 FEET. * FOR THE NEXT 7 DAYS...MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 13.2 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MID-MORNING. $$
3 follow-up statements
261 WGUS83 KFGF 261716 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1216 PM CDT TUE JUL 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A EXTENSION TO THE CURRENT WARNINGS FOR... THE TWO RIVERS RIVER NEAR HALLOCK AFFECTING KITTSON COUNTY THE SHEYENNE RIVER NEAR KINDRED AFFECTING CASS AND RICHLAND COUNTIES THIS IS A FOLLOW-UP STATEMENT TO THE CURRENT WARNINGS FOR... THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES THE WILD RICE RIVER (ND) AT ABERCROMBIE AFFECTING RICHLAND COUNTY .FORECAST MODERATE TO HEAVY RAINFALL LATE THIS AFTERNOON AND EVENING ACROSS EASTERN NORTH DAKOTA AND PORTIONS OF NORTHWEST AND WEST CENTRAL MINNESOTA IS EXPECTED TO RESULT IN ADDITIONAL RIVER RISES ALONG THE MAINSTEM RED RIVER AT FARGO...THE SHEYENNE RIVER NEAR KINDRED AND THE WILD RICE RIVER AT ABERCROMBIE. SOME ADDITIONAL RISES ARE ALSO EXPECTED ALONG THE TWO RIVERS RIVER AT HALLOCK. AT THIS TIME...THE FLOOD CATEGORY AT EACH FORECAST POINT SHOULD REMAIN UNCHANGED. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-280516- /O.CON.KFGF.FL.W.0045.000000T0000Z-000000T0000Z/ /FGON8.1.ER.110616T0618Z.110720T1230Z.000000T0000Z.NO/ 1216 PM CDT TUE JUL 26 2011 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:15 AM TUESDAY THE STAGE WAS 20.7 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 23.0 FEET SOMETIME SUNDAY MID-MORNING THEN BEGIN FALLING. * IMPACT STATEMENT(S) - AT 23.3 FEET, FARGO...NORTH BROADWAY BRIDGE FLOODS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 07/27 07/28 07/29 07/30 07/31 08/01 08/02 RED RIVER FARGO 20.5 20.8 21.5 22.3 23.0 22.8 22.1 $$ MNC069-280516- /O.EXT.KFGF.FL.W.0065.000000T0000Z-110802T0800Z/ /HLLM5.1.ER.110718T2150Z.110729T0000Z.110801T2000Z.NO/ 1216 PM CDT TUE JUL 26 2011 THE FLOOD WARNING CONTINUES FOR THE TWO RIVERS RIVER NEAR HALLOCK. * UNTIL TUESDAY AUGUST 2...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM TUESDAY THE STAGE WAS 804.0 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 804.7 FEET SOMETIME THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * IMPACT STATEMENT(S) - AT 804.5 FEET, BACKUP AT REACH 2 DIKE, CEMETERY ROAD AT 6TH ST. S. - SHUT STORM VALVE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 07/27 07/28 07/29 07/30 07/31 08/01 08/02 TWO RIVERS RIVER HALLOCK 804.0 804.5 804.7 804.4 803.6 802.5 801.1 $$ NDC077-280515- /O.CON.KFGF.FL.W.0074.110727T0834Z-110802T0000Z/ /ABRN8.2.ER.110727T0834Z.110729T1800Z.110801T1200Z.NO/ 1216 PM CDT TUE JUL 26 2011 THE FLOOD WARNING CONTINUES FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE. * FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:15 AM TUESDAY THE STAGE WAS 9.6 FEET. * MODERATE FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 13.2 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 12.0 FEET, MODERATE FLOOD STAGE. CITY STARTS TO MOBILIZE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 07/27 07/28 07/29 07/30 07/31 08/01 08/02 WILD RICE RIVER ABERCROMBIE 10.4 12.3 13.1 12.8 11.3 10.0 9.2 $$ NDC017-077-280515- /O.EXT.KFGF.FL.W.0071.000000T0000Z-000000T0000Z/ /KNDN8.1.ER.110726T1800Z.110730T0600Z.000000T0000Z.NO/ 1216 PM CDT TUE JUL 26 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER NEAR KINDRED. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM TUESDAY THE STAGE WAS 15.9 FEET. * MINOR FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.8 FEET BY EARLY SATURDAY MORNING. * IMPACT STATEMENT(S) - AT 20.0 FEET, MODERATE FLOOD STAGE.MANY ROADS UNDERWATER INCLUDING MOST OF 55TH ST. SE && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 07/27 07/28 07/29 07/30 07/31 08/01 08/02 SHEYENNE RIVER KINDRED 16.4 18.9 19.6 19.7 19.8 19.7 19.6 $$ ROGERS
055 WGUS83 KFGF 270134 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 834 PM CDT TUE JUL 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A EXTENSION TO THE CURRENT WARNINGS FOR... THE TWO RIVERS RIVER NEAR HALLOCK AFFECTING KITTSON COUNTY THE WILD RICE RIVER (ND) AT ABERCROMBIE AFFECTING RICHLAND COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP STATEMENT TO THE CURRENT WARNINGS FOR... THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES THE SHEYENNE RIVER NEAR KINDRED AFFECTING CASS AND RICHLAND COUNTIES .THE POTENTIAL FOR HEAVY RAINFALL EXISTS THIS EVENING AND OVERNIGHT AS THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE AREA. THE RUNOFF WILL CAUSE A FEW POINTS ALONG NORTH DAKOTA AND MINNESOTA TRIBUTARIES...AS WELL AS PORTIONS OF THE RED RIVER OF THE NORTH ITSELF...TO RISE AND-OR REMAIN ABOVE MINOR FLOOD STAGE. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-281334- /O.CON.KFGF.FL.W.0045.000000T0000Z-000000T0000Z/ /FGON8.1.ER.110616T0618Z.110720T1230Z.000000T0000Z.NO/ 834 PM CDT TUE JUL 26 2011 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM TUESDAY THE STAGE WAS 20.4 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY SUNDAY EARLY AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT STATEMENT(S) - AT 20.6 FEET...NORTH BROADWAY BRIDGE IS CLOSED. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 07/27 07/28 07/29 07/30 07/31 08/01 08/02 RED RIVER FARGO 19.9 19.7 20.0 20.7 21.0 20.8 20.4 $$ MNC069-281334- /O.EXT.KFGF.FL.W.0065.000000T0000Z-110731T0000Z/ /HLLM5.1.ER.110718T2150Z.110726T1715Z.110730T1200Z.NO/ 834 PM CDT TUE JUL 26 2011 THE FLOOD WARNING CONTINUES FOR THE TWO RIVERS RIVER NEAR HALLOCK. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 803.8 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 804.5 FEET...BACKUP AT REACH 2 DIKE CEMETERY ROAD AT 6TH ST. S. - SHUT STORM VALVE. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 07/27 07/28 07/29 07/30 07/31 08/01 08/02 TWO RIVERS RIVER HALLOCK 803.7 803.2 802.5 801.4 800.5 799.6 798.8 $$ NDC077-281333- /O.EXT.KFGF.FL.W.0074.110727T2000Z-110730T1200Z/ /ABRN8.1.ER.110727T2000Z.110728T1200Z.110730T0000Z.NO/ 834 PM CDT TUE JUL 26 2011 THE FLOOD WARNING CONTINUES FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE. * FROM WEDNESDAY AFTERNOON TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM TUESDAY THE STAGE WAS 9.6 FEET. * MINOR FLOOD STAGE IS 10.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 10.3 FEET BY THURSDAY MID-MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT STATEMENT(S) - AT 10.0 FEET...MINOR FLOOD STAGE. LOW BANK OVERFLOWS. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 07/27 07/28 07/29 07/30 07/31 08/01 08/02 WILD RICE RIVER ABERCROMBIE 10.2 10.3 10.0 9.4 8.5 7.8 7.2 $$ NDC017-077-281333- /O.CON.KFGF.FL.W.0071.000000T0000Z-000000T0000Z/ /KNDN8.1.ER.110727T0600Z.110801T1200Z.000000T0000Z.NO/ 834 PM CDT TUE JUL 26 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER NEAR KINDRED. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 16.0 FEET. * MINOR FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 16.5 FEET BY MONDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 17.0 FEET...RURAL FLOODING NEAR GAGE BEGINS. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 07/27 07/28 07/29 07/30 07/31 08/01 08/02 SHEYENNE RIVER KINDRED 16.1 16.2 16.2 16.3 16.4 16.4 16.4 $$ ROWE
439 WGUS83 KFGF 271552 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1052 AM CDT WED JUL 27 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... THIS IS A CANCELLATION FLOOD STATEMENT FOR THE CURRENT WARNINGS FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE AFFECTING RICHLAND COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THE TWO RIVERS RIVER NEAR HALLOCK AFFECTING KITTSON COUNTY THE SHEYENNE RIVER NEAR KINDRED AFFECTING CASS AND RICHLAND COUNTIES THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES .THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-290352- /O.CON.KFGF.FL.W.0045.000000T0000Z-000000T0000Z/ /FGON8.1.ER.110616T0618Z.110720T1230Z.000000T0000Z.NO/ 1052 AM CDT WED JUL 27 2011 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM WEDNESDAY THE STAGE WAS 19.7 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY SUNDAY EARLY AFTERNOON. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/28 07/29 07/30 07/31 08/01 08/02 08/03 RED RIVER FARGO 19.1 18.9 19.3 19.9 19.9 19.6 19.1 $$ MNC069-290351- /O.EXT.KFGF.FL.W.0065.000000T0000Z-110729T2100Z/ /HLLM5.1.ER.110718T2150Z.110726T1715Z.110729T0900Z.NO/ 1052 AM CDT WED JUL 27 2011 THE FLOOD WARNING CONTINUES FOR THE TWO RIVERS RIVER NEAR HALLOCK. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM WEDNESDAY THE STAGE WAS 803.2 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 2 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE... MINOR.CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED.BANKFULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/28 07/29 07/30 07/31 08/01 08/02 08/03 TWO RIVERS RIVER HALLOCK 802.5 801.9 801.3 800.6 799.8 799.2 798.7 $$ NDC077-271622- /O.CAN.KFGF.FL.W.0074.000000T0000Z-110730T1200Z/ /ABRN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1052 AM CDT WED JUL 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE. * AT 10:15 AM WEDNESDAY THE STAGE WAS 9.4 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.5 FEET. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/28 07/29 07/30 07/31 08/01 08/02 08/03 WILD RICE RIVER ABERCROMBIE 9.3 9.1 8.8 8.4 8.1 7.8 7.6 $$ NDC017-077-290351- /O.EXT.KFGF.FL.W.0071.000000T0000Z-110731T0600Z/ /KNDN8.1.ER.110727T1145Z.110728T0000Z.110730T1800Z.NO/ 1052 AM CDT WED JUL 27 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER NEAR KINDRED. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM WEDNESDAY THE STAGE WAS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 3 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 16.1 FEET SOMETIME WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EARLY AFTERNOON. * IMPACT STATEMENT(S) - AT 16.0 FEET, FLOOD WARNING STAGE...MINOR. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/28 07/29 07/30 07/31 08/01 08/02 08/03 SHEYENNE RIVER KINDRED 16.1 16.1 16.0 15.9 15.8 15.7 15.6 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Jul 26, 10:21 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 26, 10:21 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
1021 AM CDT TUE JUL 26 2011
.DISCUSSION...12Z MODEL RUNS ARE COMING IN A BIT SLOWER WITH
EASTWARD PROGRESSION OF 850MB MOISTURE ADVECTION AS SFC RIDGING IS
HANGING TOUGH ACROSS THE FA. SKY REMAINS MOSTLY CLEAR THIS
MORNING...AND WILL NEED TO RAISE MAX TEMPS AS A RESULT.
ALSO...DELAYED ONSET OF POPS.
OTHERWISE...WIDESPREAD SEVERE/HEAVY RAIN EVENT STILL APPEARS TO BE
ON TRACK. ATMOSPHERE ACROSS THE FA IS CURRENTLY STABLE...BUT
EXPECT UNSTABLE ATMOSPHERE TO QUICKLY ADVECT INTO THE REGION AHEAD
OF LOW LEVEL JET. SPC DAY 1 OUTLOOK EXPLAINS SEVERE POTENTIAL VERY
WELL. LIKELY WILL BE TWO AREAS OF CONCERN. THE SFC BASED STORMS
ACROSS THE SOUTH...WHERE THE MODERATE RISK AREA IS LOCATED...THAT
WILL POSE THE GREATEST RISK...AND ELEVATED STORMS TO THE NORTH.
FLASH FLOOD WATCH LOCATION SEEMS APPROPRIATE AS THIS IS WHERE THE
STRONGEST SUPERCELLS WILL BE LOCATED. WILL NEED TO MONITOR
INCOMING MODEL GUIDANCE AS 12Z NAM IS SUGGESTING NOSE OF LLJ AND
STRONGEST FORCING A BIT NORTH (JUST NORTH OF CURRENT FLASH FLOOD
WATCH).
&&
.AVIATION...SOUTHEAST WINDS WILL INCREASE TODAY AND TONIGHT. THE
THREAT FOR SHOWERS AND THUNDERSTORMS WILL INCREASE LATER THIS
AFTERNOON AND OVERNIGHT WITH THE POTENTIAL FOR SEVERE WEATHER AND
GUSTY WINDS OVER 50KT AT ALL SITES.
&&
.PREV DISCUSSION... /ISSUED 335 AM CDT TUE JUL 26 2011/
SHORT TERM...
THE MAIN CHALLENGE WILL BE SEVERE WEATHER AND HEAVY RAIN THREAT
TODAY AND TONIGHT. MODELS ARE STILL A BIT DIFFERENT WITH REGARDS
TO TIMING/QPF PLACEMENT. THE ECMWF/NAM BLEND MAKES THE MOST SENSE
SO WILL UTILIZE.
FOR TODAY AND TONIGHT...A VERY ACTIVE AFTERNOON AND OVERNIGHT
PERIOD IS EXPECTED. A SHORTWAVE WILL MOVE THROUGH THE
REGION...WITH A FAIRLY STRONG AREA OF LOW PRESSURE FOR LATE JULY
MOVING INTO THE SOUTHERN AREAS ALONG WITH A WARM FRONT THIS
AFTERNOON. MLCAPES IN A NARROW AREA IN SE ND WILL INCREASE TO
AROUND 3000 J/KG...ALONG WITH VERY STRONG LOW LEVEL SHEAR AND
HELICITY. THIS WILL MEAN A THREAT FOR TORNADOES...POTENTIALLY
SIGNIFICANT...IN SE ND THIS AFTERNOON AND EVENING. SPC HAS
INCLUDED THE AREA IN A MODERATE RISK FOR THIS ENHANCED SEVERE
WEATHER THREAT. EXPECT SUPERCELL DEVELOPMENT TO RAPIDLY COMMENCE
THIS AFTERNOON IN CENTRAL ND...AND MOVE INTO OUR REGION BY
EVENING. AN ADDITIONAL SEVERE MCS WITH DAMAGING WINDS MAY ALSO
MOVE OVER THE REGION OVERNIGHT...WITH PWATS TO AROUND 2 INCHES IN
THE SOUTH. WILL ISSUE A FLASH FLOOD WATCH FOR THE SOUTH AND WEST
AS FAR NORTH AS EDDY COUNTY...WHERE FFG VALUES ARE VERY LOW GIVEN
THE HEAVY RAIN HERE LAST FRIDAY NIGHT. WILL MENTION SEVERE WEATHER
WITH HEAVY RAIN IN ALL AREAS OVERNIGHT...AND CAN/T RULE OUT
LOCALIZED FLOODING IF TRAINING OCCURS. THE AREAS WITH THE GREATEST
FLASH FLOOD POTENTIAL SHOULD BE IN THE SOUTH CLOSER TO LLJ AND
THE BEST CHANCE FOR REPEAT THUNDERSTORM DEVELOPMENT. A SEVERE
WEATHER OUTBREAK IS POSSIBLE GIVEN THE HIGH INSTABILITY/SHEAR
PROFILES...AND WE WILL HAVE TO CLOSELY MONITOR ALL MODES OF SEVERE
WEATHER. THE BEST SFC INSTABILITY SEEMS CONFINED TO SE ND INTO
SOUTHERN ND AND WC MN...MAINLY SOUTH OF INTERSTATE 94. THE TORNADO
POTENTIAL WILL BE ENHANCED JUST NORTH OF A WARM FRONT WHERE E/NE
SFC WINDS WILL MAXIMIZE HELICITY AND LOW LEVEL SHEAR ALONG WITH
DEWPOINTS NEAR 70.
FOR WED/THU...EXPECT A DRIER AIRMASS WITH THE THREAT FOR A FEW
STORMS IN THE EAST WED...AND THEN AGAIN THU AFTERNOON IN ALL AREAS.
LONG TERM [FRIDAY - SATURDAY NIGHT]...
HIGH PRESSURE SHOULD KEEP FRIDAY DRY, BUT THUNDERSTORMS ARE POSSIBLE
WEST OF THE VALLEY FRIDAY NIGHT DUE TO AN APPROACHING COLD FRONT.
THE COLD FRONT COULD THEN CAUSE THUNDERSTORMS ACROSS THE FA SATURDAY
AND SATURDAY NIGHT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NDZ024-028>030-038-
039-049-052-053.
MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ002-003-027-
029>031-040.
&&
TG/DKHazardous weather outlook, Jul 26, 4:30 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 430 AM CDT TUE JUL 26 2011 MNZ002-003-027-029>031-040-NDZ024-028>030-038-039-049-052-053- 270930- NORMAN-CLAY-WEST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- GRANT-EDDY-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND- 430 AM CDT TUE JUL 26 2011 ...A FLASH FLOOD WATCH IS IN EFFECT THIS AFTERNOON THROUGH LATE TONIGHT... ...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL OVERSPREAD AREAS ALONG AND SOUTH OF INTERSTATE 94 THIS AFTERNOON AND CONTINUE OVERNIGHT. STORMS WILL CONTAIN TORRENTIAL RAINFALL THAT MAY LEAD TO FLASH FLOODING LATER THIS AFTERNOON INTO THE OVERNIGHT HOURS...WITH SOME AREAS RECEIVING 2 TO 3 INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS IN A SHORT PERIOD OF TIME. IN ADDITION...SEVERE WEATHER IS ALSO POSSIBLE WITH THE THREAT FOR TORNADOES...DAMAGING WINDS AND LARGE HAIL BETWEEN 4 PM AND MIDNIGHT. THERE IS AN ENHANCED RISK OF TORNADOES IN BARNES... RANSOM AND SARGENT COUNTIES THIS AFTERNOON AND EVENING...AND THIS AREA WILL BE CLOSELY MONITORED FOR POTENTIAL STRONG TORNADOES. A LARGER WIND DAMAGE THREAT MAY ALSO DEVELOP OVERNIGHT AND MOVE QUICKLY EAST THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY WEDNESDAY MORNING...THEN AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. MNZ001-004>009-013>017-022>024-028-032-NDZ006>008-014>016-026-027- 054-270930- WEST POLK-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- EAST BECKER-WADENA-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH-NELSON-GRAND FORKS-WESTERN WALSH- 430 AM CDT TUE JUL 26 2011 ...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL OVERSPREAD EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA THIS AFTERNOON AND CONTINUE OVERNIGHT. STORMS WILL CONTAIN TORRENTIAL RAINFALL THAT MAY LEAD TO LOCALIZED FLOODING LATER THIS AFTERNOON INTO THE OVERNIGHT HOURS...WITH SOME AREAS RECEIVING 1 TO 2 INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS IN A SHORT PERIOD OF TIME. IN ADDITION...SEVERE WEATHER IS ALSO POSSIBLE WITH THE THREAT FOR MAINLY DAMAGING WINDS AND LARGE HAIL BETWEEN 4 PM AND MIDNIGHT. A LARGER WIND DAMAGE THREAT MAY ALSO DEVELOP OVERNIGHT AND MOVE QUICKLY EAST THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY WEDNESDAY MORNING...THEN AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. DK
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:56 AM CDT | Flash Flood Watch | FGF | Barnes, Cass, Eddy, Griggs, Ransom, Richland and 3 more | 20 hr |
| Jul 26, 12:02 PM CDT | River Flood Watch | FGF | Cass | 22 hr |
| Jul 26, 12:02 PM CDT | River Flood Watch | FGF | Cass | 22 hr |
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.